# SDR SWIA201642305

- Difficulty date: June 17, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 33,968 hours, 28,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR STRAP AT FS 589 FROM LBL 8-LBL 26.  INSTALLED NEW STRAP IAW SRM.
